Same graph, different universe

Archive for Mathematical Logic 56 (7):783-796 (2017)
  Copy   BIBTEX

Abstract

May the same graph admit two different chromatic numbers in two different universes? How about infinitely many different values? and can this be achieved without changing the cardinals structure? In this paper, it is proved that in Gödel’s constructible universe, for every uncountable cardinal μ\mu below the first fixed-point of the \aleph -function, there exists a graph Gμ\mathcal G_\mu satisfying the following.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,899

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Wild edge colourings of graphs.Mirna Džamonja, Péter Komjáth & Charles Morgan - 2004 - Journal of Symbolic Logic 69 (1):255 - 264.
The cofinality of the saturated uncountable random graph.Steve Warner - 2004 - Archive for Mathematical Logic 43 (5):665-679.
Even more simple cardinal invariants.Jakob Kellner - 2008 - Archive for Mathematical Logic 47 (5):503-515.
Pcf without choice Sh835.Saharon Shelah - 2024 - Archive for Mathematical Logic 63 (5):623-654.
A proof of Shelah's partition theorem.Menachem Kojman - 1995 - Archive for Mathematical Logic 34 (4):263-268.
Many different covering numbers of Yorioka’s ideals.Noboru Osuga & Shizuo Kamo - 2014 - Archive for Mathematical Logic 53 (1-2):43-56.

Analytics

Added to PP
2017-05-09

Downloads
20 (#1,136,270)

6 months
4 (#1,016,770)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A microscopic approach to Souslin-tree constructions, Part I.Ari Meir Brodsky & Assaf Rinot - 2017 - Annals of Pure and Applied Logic 168 (11):1949-2007.

Add more citations

References found in this work

No bound for the first fixed point.Moti Gitik - 2005 - Journal of Mathematical Logic 5 (02):193-246.
Some results on higher suslin trees.R. David - 1990 - Journal of Symbolic Logic 55 (2):526-536.

Add more references